# SDR UALA2013050703174

- Difficulty date: May 5, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 70,767 hours, 9,951 cycles
- Engine: Pwa PW40903
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Unsecure
- Location: Rt K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD OF NR 2 ENGINE AND NEXT TO PYLON, SMALL LEADING EDGE FLAP HAS A SEAL HANGING DOWN ON THE INBD SIDE OF THE FLAP.  REMOVE THE 5 INCH OF LOOSE SEAL FROM RIGHT KRUEGER FLAP.  REPLACED SEAL.
